# SDR YENA201801270899

- Difficulty date: January 27, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 33,370 hours, 21,169 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 01/27/2018, DCA MX REPORTED CRACK DAMAGE ON THE RIB IN THE LT WING FUSELAGE FAIRING (WFF) BULKHEAD AT FRAME 52. THE CRACK DAMAGE WAS MEASURED TO BE 1.06" (27MM) LONG. SEE REF. /3/ FOR ADDITIONAL DETAILS. THE PART (RIB) CANNOT CURRENTLY BE REPLACED OR REPAIRED AT THE CURRENT STATION DUE TO RESOURCES AVAILABLE. MCC REQUESTED A FLY-BY PERIOD SO THAT THE PART (RIB) CAN BE REPAIRED OR REPLACED. EC E18-061-01 IS ISSUED TO PROVIDE TEMPORARY REPAIR INSTRUCTIONS TO STOP DRILL THE CRACK THEN PERFORM AN HFEC WITHIN 10FC VIA MDDR TO ENSURE NO FURTHER CRACKING EXISTS AS PER REF. /1/ ETD.EC E18-061-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION AS PER REF. /1/ EVERY 750FC. EC E18-061-03 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR AS PER REF. /1/ ETD OR REF. /5/ SB WITHIN 2500FC; APPROVED THIS REPAIR PER REF /7/ (ETD2018-190-011469) AND IS CLASSIFIED AS MAJOR.
